MathSciNet Relay Station
MathSciNet bibliographic data
MR1761190 (2001f:35335) 35Q51 (35A20 35Q53 35Q55 78A60)
Kivshar, Yuri S.; Pelinovsky, Dmitry E. Self-focusing and transverse instabilities of solitary waves. Phys. Rep. 331 (2000), no. 4, 117–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement